# SDR 95FDEA00122

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507FE
- Make and model: Boeing 727-25
- Aircraft serial: 18278
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65162276
- Condition: Corroded
- Location: Nr 6 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (76C002-00) NR 6 K-FLAP DATAPLATE.  REMOVED DAMAGE AROUND DATAPLATE, REPAIRED K-FLAP WEB AND RELOCATED DATAPLATE IAW SRM 5250-3, DWG SR 27-57-010 REV B.
